RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 051, 23 стр. (Mi sigma1133)  

Hypergeometric $\tau$ Functions of the $q$-Painlevé Systems of Types $A_4^{(1)}$ and $(A_1+A_1')^{(1)}$

Nobutaka Nakazono

School of Mathematics and Statistics, The University of Sydney, New South Wales 2006, Australia

Аннотация: We consider $q$-Painlevé equations arising from birational representations of the extended affine Weyl groups of $A_4^{(1)}$- and $(A_1+A_1)^{(1)}$-types. We study their hypergeometric solutions on the level of $\tau$ functions.

Ключевые слова: $q$-Painlevé equation; basic hypergeometric function; affine Weyl group; $\tau$ function.

Финансовая поддержка Номер гранта
Australian Research Council DP130100967
This research was supported by grant # DP130100967 from the Australian Research Council.


DOI: https://doi.org/10.3842/SIGMA.2016.051

Полный текст: PDF файл (1210 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/051/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1601.05327
Тип публикации: Статья
MSC: 33D05; 33D15; 33E17; 39A13
Поступила: 1 февраля 2016 г.; в окончательном варианте 16 мая 2016 г.; опубликована 20 мая 2016 г.
Язык публикации: английский

Образец цитирования: Nobutaka Nakazono, “Hypergeometric $\tau$ Functions of the $q$-Painlevé Systems of Types $A_4^{(1)}$ and $(A_1+A_1')^{(1)}$”, SIGMA, 12 (2016), 051, 23 pp.

Цитирование в формате AMSBIB
\RBibitem{Nak16}
\by Nobutaka~Nakazono
\paper Hypergeometric $\tau$ Functions of the $q$-Painlev\'e Systems of Types $A_4^{(1)}$ and $(A_1+A_1')^{(1)}$
\jour SIGMA
\yr 2016
\vol 12
\papernumber 051
\totalpages 23
\mathnet{http://mi.mathnet.ru/sigma1133}
\crossref{https://doi.org/10.3842/SIGMA.2016.051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377655700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84975082478}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1133
  • http://mi.mathnet.ru/rus/sigma/v12/p51

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:80
    Полный текст:17
    Литература:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021